# SDR MASA2016121812760

- Difficulty date: December 18, 2016
- Submitted: December 18, 2016
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 9,113 hours, 6,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 CEILING EMERGENCY FLOODLIGHT INOP.  PLACED ON MEL
